# SDR R61A2021072800609

- Difficulty date: July 12, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 35,278 hours, 26,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 17085836001
- Condition: Damaged
- Location: Frm 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT FRAME HAS MISS DRILLED HOLE FOR LOWER ISOLATOR MOUNT. REPAIRED DAMAGED HOLE ON R2 DOOR AFT FRAME LOWER ISOLATOR MOUNT BY INSTALLING BUSHING REF ETD2021-170-022616 REV B
